# SDR AALA950391

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DFW-BHM - FLT 1412 - EN ROUTE, HYDRAULIC SYSTEM 1 LOW QUANTITY ALERT CAME ON.  ON APPROACH NR 1 HYDRAULIC SYSTEM FAILED, ACCOMPLISHED ALTERNATE GEAR EXTENSION.  LANDED BHM WITHOUT INCIDENT.  REPLACED O-RING ON NR 2 ENGINE PUMP.  PRESSURE CHECKED SYSTEM, NO LEAKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (Z)
